SELECTED E-PRINTS IN PDF OR PS FORMAT


[pdf] (E. Lapid, J. Rogawski) On a Result of Venkatesh on Clozel's Conjecture.  
To appear in: Contemporary Mathematics, Special Issue in Honor of the 60th Birthday of Stephen Gelbart  (2008)

[pdf] (D. Ramakrishnan, J. Rogawski) Average Values of Modular L-series via the Relative Trace Formula.  
Pure and Applied Mathematics Quarterly 1 (4), Special Issue in Memory of Armand Borel, Part 3 of 3  (2006), 701-735

[pdf] E. Lapid, J. Rogawski) Periods of Eisenstein Series: The Galois Case
Duke Math. J., 120, No. 1 (2003)

[pdf] (E. Lapid, J. Rogawski) Periods of Eisenstein Series
Comptes Rendu Academie des Sciences, Paris v. 333, 5/17 (2001)

[pdf] (S. Gelbart, H. Jacquet, J. Rogawski) Generic representations for the unitary group in three variables. Israel J. Math. 126, (2001), 173-237

[pdf] (E. Lapid, J. Rogawski) Stabilization of Periods of Eisenstein Series and Bessel Distributions on GL(3) relative to U(3).
Documenta Mathematica 5 (2000)

[pdf] The non-abelian reciprocity law for local fields.
Notices of the AMS, v. 47, No. 1, January 2000

[pdf] (R. Kottwitz, J. Rogawski) The distributions in the invariant trace formula are supported on characters.
Canadian J. Math., v. 52, No. 4 (2000), p. 804-814

[pdf] (S. Friedberg, H. Jacquet, S. Gelbart, and J. Rogawski) Repr\'esentations generiques du groupe unitaire \'a 3 variables.
C.R. Acad. Sci. Paris Ser. I Math 329 (1999), no. 4, 255-260.

[pdf] (D. Blasius and J. Rogawski) Cohomology of congruence subgroups of SU(2,1)^p and Hodge cycles on some special complex hyperbolic surfaces.
In: Regulators in Analysis, Geometry and Number Theory (Eds. A. Resnikov and N. Schappacher),
Progress In Mathematics 171, Birkhauser 1999.

[pdf](H. Jacquet, E. Lapid, J. Rogawski) Periods of Automorphic forms
Journal Amer. Math. Soc. 12 (1999), 173-240.

[pdf] [ps] Book Review: "Automorphic Forms on SL_{2}(R} by A. Borel, "Automorphic Forms and Representations", by D. Bump, and "Topics in Classical Automorphic Forms", by H. Iwaniec.
Bulletin of the AMS 35 (1998), 253-263.

[pdf] Featured Math Review: Cohomology of Drinfeld Modular Varieties, I & II, by Gerard Laumon. Cambridge University Press 1996.
In: Math Reviews (March 1998) 98c;11045a

[ps] (S. Gelbart, J. Rogawski, D. Soudry) Endoscopy, theta-liftings, and period integrals for the unitary group in three variables
Annals of math. 145, 1997

[pdf] Featured Review of the article (S. Gelbart, J. Rogawski, D. Soudry) Endoscopy, theta-liftings, and period integrals for the unitary group in three variables (Annals of math. 145, 1997) by Jeff Hakim. Math Reviews (December 1998) vol. 98m.

[pdf] Integrals of automorphic forms (Lecture Notes, Oberwolfach, February 10, 1997)

[ps] (A. Knapp and J. Rogawski) Applications of the trace formula (AMS Proc. Symp. Pure Math. 61, 1997)

[pdf] Functoriality and the Artin conjecture (AMS Proc. Symp. Pure Math. 61, 1997)

[pdf] (E. Lapid, J. Rogawski) On twists of cuspidal representations of GL(2) (Forum Math. 10, No. 1, 1998, 175-197)

[pdf] (D. Blasius, J. Rogawski) Zeta-functions of Shimura varieties (Motives, AMS Proc. Symp. Pure Math. 55 Part II, 1994)

[ps] (D. Blasius, J. Rogawski) Motives for Hilbert modular forms (Invent. Math., 114, 1993)

[ps] ( S. Gelbart, J. Rogawski, D. Soudry) Periods of Cusp Forms and L-Packets (Comptes Rendu Acad. Sci., Paris, t. 317, 1993, 717-722)

[pdf] Introductory notes on representations of p-adic groups (corrected version to be posted)

[pdf] Modular forms, the Ramanujan conjecture, and the Jacquet-Langlands correspondence

[pdf] (G. Glauberman, J. Rogawski) On theta functions with complex multiplication (J. fur die reine u. ang. Mathematik, 395, 1989, 68-101)

[pdf]  J. Rogawski, thesis, Princeton U. (1980) 

Send e-mail to jonr
Jonathan's Homepage
UCLA Math Dept. Homepage